# SDR 7C7A2022060800020

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,389 hours, 61,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK CORROSION BETWEEN STS X545 & X600
